# SDR USAASB02065

- Difficulty date: March 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1742 - AFTER TAKEOFF FROM BNA, EN ROUTE TO PHL, THE RIGHT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH GEAR IN THE UP POSITION.  WHEN LANDING GEAR WAS PUT BACK DOWN, THE RED LIGHT EXTINGUISHED AND THE GREEN LIGHT ILLUMINATED.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE CONFIRMED FAULT AND FOUND THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR S74 DEFECTIVE.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR UPLOCK SENSOR S74.  RIGHT MLG INDICATION CHECKS NORMAL.  (M)
